What causes blood in urine after accidental overdose of Miron?
User rating for this question
Hi, I accidentaly took two pills of Miron and when I went to the bathroom to urinate, I saw blood. I am very concerned as a 55 year old woman. Can this perhaps be the cause for taking 2 pills of Miron?
Posted Tue, 25 Mar 2014 in Birth Control
Answered by Dr. Indu Kumar 57 minutes later
Brief Answer: Hematuria is not due to taking 2 pills of Miron. Detailed Answer: Hello XXXX Thanks for writing to HCM No,Blood in urine (hematuria) is not due to taking 2 pills of Miron. Common side effects of Miron are constipation,dry mouth,increased appetite, somnolence etc. Hematuria is not its side effect. Hematuria may be due to some other reasons.You need proper clinical examination and investigations. It may be related to history of chronic cystitis.Other causes may be calculus(in kidney,ureter or urinary bladder),gynecological problems,mass etc. It is very necessary to confirm source of blood. You need few investigations like routine hemogram,Random blood sugar(RBS),Liver function test(LFT),Renal function test(RFT),Urine RE/ME,Ultrasound of abdomen.Further investigations can be done if needed. Ultrasonography can exclude many conditions. Proper treatment depend upon clinical examination and investigation reports. Get well soon. Hope i have answered your query. Further queries are most welcome. Take Care Dr.Indu XXXXXXX